Periodic and solitary wave solutions of the attractive and repulsive nonlinear Schrodinger equation


TAŞCAN F. , Bekir A.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.87, no.5, pp.1066-1071, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 5
  • Publication Date: 2010
  • Doi Number: 10.1080/00207160903026642
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.1066-1071

Abstract

By means of symbolic computation, the first integral method is presented to obtain novel exact solutions of the nonlinear evolution equation. The obtained results include periodic and solitary wave solutions. The power of this manageable method is confirmed and the availability of symbolic computation is demonstrated.